MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 4 MM, 70°, CONNECTOR FOR LIGHT GUIDE ON BOTTOM, AUTOCLAVABLE; RIGID RHINOSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE, 4 MM, 70°, CONNECTOR FOR LIGHT GUIDE ON BOTTOM, AUTOCLAVABLE; RIGID RHINOSCOPE
Model Number WA96205A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during reprocessing of the subject device, the ride guide connecting section base came off.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d2a, d9, h2, h3, h6, h11.The device was returned to olympus for inspection, and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: loosening of light guide connector ring, detachment of light guide connector a definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: ride guide connecting section base comes off due to detachment of light guide connector, and the loosening of light guide connector ring was due to a component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE, 4 MM, 70°, CONNECTOR FOR LIGHT GUIDE ON BOTTOM, AUTOCLAVABLE
Common Device Name
RIGID RHINOSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22151157
Report Number9610773-2025-03792
Device Sequence Number12671122
Product Code EOB
UDI-Device Identifier04042761070072
UDI-Public04042761070072
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K944072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA96205A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown